# SDR ARWA20040702

- Difficulty date: July 14, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 85,584 hours, 28,087 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: 34255
- Part serial: 67608
- Condition: Inoperative
- Location: Fuel Dump Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

FUEL DUMPED PER ABNORMAL CHECKLIST AT MAXIMUM LANDING WEIGHT SWITCH PUT IN DRAIN POSITION, BUT CONTINUED DUMPING MANUALLY PUT IN DRAIN POSITION FOR 5 MINUTES, REMAINDER OF ELECTRICAL CYCLE OK.  TRANSFERRED TO DMI 18610 IN ACCORDANCE WITH MEL 28-9-1.  MANUAL FUEL DUMP SYSTEM IS OPERATIVE.  REMOVED AND REPLACED ACTUATOR MOTOR IN ACCORDANCE WITH MM 28-30-2.  OPERATIONAL CHECK NORMAL, NO LEAKS NOTED, THIS CLEARS DMI 18610.
